# SDR ASAA2021111236671

- Difficulty date: November 12, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 64152
- Aircraft time: 13,713 hours, 4,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEPLATES CORRODED FROM STA 727E-775. GROUNDED - YES. REMOVED AND REPLACED R/H SIDEPLATE IAW B737-900 SRM 53-00-53-2R-6L= 1.0" W= .5" R= O" O= .040" D= .040".
